Magnified pain

OMG I'm in a lot of pain everywhere Grrr! Now what do I do? Been taking 50mil  Levothyroxine for 2 weeks for borderline hypo, I'm still not functioning very well, everything's such an effort. Luckily I had another blood test today at a pre-op apptmt for something else, the Sister was brilliant when I explained that I was late because everything just takes me so long :( she asked me which bloods I'd like her to check! So it's thyroid, B12 & iron (which I know are low) as well as the usual full Blood count. Should I go back to GP if I'm in so much pain? I'm also feeling very low & waking a lot during the night, is this another side affect? I'm also taking Vit D 1 a week could it be that? What's the alternative? I've had both thumb joint replacements over the last 2 yrs which were great before taking the Levo.. I'm fed up with going to docs & still feeling like this, as I'm sure you all are too! Wishing you all well.

9 Replies

  • I'm so fed up with doctors etc. too- ugh :-(

    I hope you get this worked out soon and feel less pain. 

  • your dose is too low, so it will lower tsh and lower the rest of the readings are my hypo than before you started the meds.  Your ailment for surgery may indeed be hyp related and you will not heal if you don't have enough thyroid hormone.  Do you have Hashimotos causing your hypo?

  • Hi, yes apparently so! I've still got my "L" plates on as far as all this is concerned! This is awful!.. My tpo is 964.9 ku/L but my tsh is 5.26 so its just borderline., so why am I not functioning?. Thanks for your help.

  • please research all you can..TSH is not a good measure, it is a pituitary measure, but you are very hypo.  I started learning with the website stopthethyroidmaddness and kept on researching from there.  I am doing functional medicine to get rid of hashi's..yes, it can be cured.  you need to heal your immune system now.  google Dr. Mark Hyman on how to stop autoimmune disease.  Isabella Wentz too, has reversed her hashi's.  I wish i could have caught mine before i had to get on gland is shrunken and it really messes things up.  

  • Thanks Faith, I will, I was looking again yesterday but to be honest I can't make head nor tail of it all, at least now I can blame my dippyness on this lol.  I actually feel a little better today so hopefully this is the turning point 🙏 Think I need to get this book ASAP. Really appreciate the information you've taken the time to send me. Thanks again.  Sandra

  • I  am sorry you are struggling but I had very similar to you and the pain was incredible. My TSH was 100 and I only developed muscle/joint pain when I started levo. The doctors didn't think it was connected but it was. As I increased the dose it eased off a bit but not until T3 was added did I get relief. 

    Doctors wont prescribe T3 and neither do many Endos.

    As your dose of T4 increases and you're able to convert it to sufficient T3 your pain should subside.

    I also had other symptoms appear when beginning levo. Many people who complain to their doctors about their pain when diagnosed and on levo diagnose fibromyalgia but it can be interconnected with hypo.

  • Thanks Shaws, I feel slightly better today thank goodness! I know I've got a lot to learn 😁 & prob a long way to go but I must admit what I've already viewed feels like trying to learn another language! Can I just ask you if you'd know if the "antibodies" could be caused by H.Pylori infection I had last year? I read somewhere that my level of antibodies is blood poisoning?.. Thanks,  Sandra

  • It is a whole new learning phase when hypo/hyper and we cannot possibly take in all info in a short period. Even after a long time we only scrape the surface on some knowledge.

    Thyroid antibodies aren't the same as Helicobacter ones (I am not medically qualified).

    If you put up another post headed 'helicobacter' members who've had it will respond. 

  • Will do thank you, hope you're well. 

You may also like...